| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device failed self-test for defib & pacer functions.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The reported issue could not be duplicated during testing.Review of the device logs identified occurrences of defib/pacer fault messages; however, bench handling, power cycling, and defib/pacer functional stress testing did not reproduce the reported behavior.The pace/defib engine board was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.